# SDR ASOA2012102302388

- Difficulty date: October 4, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 19,951 hours, 18,599 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERNAL STRUCTURE, PRESSURE RELIEF VALVE SURROUND STRUCTURE AFT LOWER SUPPORT ANGLE IS CRACKED.  R & R THE AFT LWR SUPPORT ANGLE FOR PAX DOOR INTERNAL STRUCTURE PRESSURE RELIEF VALVE DOOR IAW SRM 51-42-06.
